İsmail Aslan, Türkan Yeliz Gökçer Ellidokuz
Approximation by N-dimensional max-product and max-min kind discrete operators with applications, Filomat, 38 (5), (2024), 1825–1845

In this study, we construct max-product and max-min kind pseudo-linear discrete operators. First, we obtain some approximation results for bounded and uniformly continuous functions. Then, the rate of convergence for these approximations using a suitable Lipschitz class of continuous functions is also discussed. Some applications for verifying our results are also given. Furthermore, we approximate fuzzy numbers using our operators. Finally, we apply our approximation in image processing.